# SDR NOCA04511

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: R

## Discrepancy

SUSPECTED BIRD STRIKE DURING ROTATION, ODOR IN COCKPIT FOR APPROXIMATELY 2 MINUTES.  ALL ENGINE INDICATIONS NORMAL.  CABIN CREW DID NOT DETECT ODOR.  ACCOMPLISHED INLET AND EXHAUST INSPECTION ACCOMPLISHED BOROSCOPE PER MM 72-00-00 AND TAP TEST OF FAN BLADES, PER MM 72-31-13.  REPLACED FAN BLADES AS PER MM 72-31-13.
